Sleep problems with such a low dose X-tren/epi?
- 04-08-2011, 06:51 AM
- 04-08-2011, 08:45 AM
Its the pills, forgot the exact reason. But Ive been having this same issue with SD, and ive only been pulsing..Always for the first 2 days of the pulse , those days are a wash.Well except when im at the gym, its the best stuff on earth .
- 04-08-2011, 08:48 AM
It's normal. Your hormones are off kilter so you'll have problems sleeping throughout your entire cycle. Try ****'s Need2Sleep. That stuff puts me down pretty good.
04-08-2011, 09:37 AM
It's a direct side effect of the X-tren ( dienolone ). They say it goes away in about a week or two. But in my experience with it ( I'll never use dienolone again due to that and gyno sides), you just get used to not sleeping very well.
Last edited by Presa; 04-08-2011 at 09:38 AM. Reason: Spell
04-08-2011, 12:38 PM
its the tren bro. I had the same issues. Use **** need to sleep, it will help out. And the 5-HTP will help with hunger cravings late a night
Similar Forum Threads
- By rankbull in forum SupplementsReplies: 4Last Post: 08-06-2010, 10:34 AM
- By RAZORBACK09 in forum AnabolicsReplies: 18Last Post: 11-18-2009, 02:35 PM
- By Zombie in forum Supplement LogsReplies: 1Last Post: 10-16-2007, 04:10 PM
- By judge-mental in forum IGF-1/GHReplies: 4Last Post: 07-20-2005, 01:29 PM
- By Warhead_321 in forum AnabolicsReplies: 2Last Post: 04-25-2004, 06:56 PM